# SDR HALA9800009

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N420EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47689
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 592487250
- Condition: Corroded
- Location: Bs 908
- Part time: 71,164 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED CORROSION ON THE FUSELAGE SKIN LAP SEAM AT BS 908, LONGERON 26R.  REPAIRED BY TRIMMING OUT THE CORRODED OVERLAPPING SKIN, HFEC INSPECTING, FABRICATING AND INSTALLING REPAIR SKIN FILLER, INTERNAL FINGER DOUBLER AND EXTERNAL DOUBLER WET WITH SEALANT.  ACCOMPLISHED IAW EVERGREEN AIR CENTER, ENGINEERING CHANGE REPAIR AUTHORIZATION NR N420EA-53-003-EAC.  (M)
